# SDR SWAA2013052816504

- Difficulty date: May 17, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 70,264 hours, 66,139 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER CROWN SKIN CRACKED AT STA 410 + 4, STR 7.  REPAIRED SKIN IAW EA.
